# SDR AALA20111121TUL07

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 65,490 hours, 23,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 SLAT CORRODED AROUND FASTENER 33 INCHES FROM OUTBOARD END.  INSTALLED REPAIR DOUBLER PER AARD 57-43-00-1.
